| Model Number |
MT22719 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, patient experienced initializing screen without manual restart.No additional patient or event information is available.No product or data was provided for investigation.Confirmation of the problem and root cause could not be determined.